# SDR HNAA2012110501031

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 67,381 hours, 76,465 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Brush Block
- Part number: 7826895
- Part serial: 920217
- Condition: Inoperative
- Location: Propeller
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER ON TAKEOFF ROLL.  R & R RIGHT BRUSH BLOCK IAW 61-10-11 AND FUSE 2421 F10.  IN RT AC CONTACTOR BOX.  GROUND RAN ACFT,  OPS CHECKED GOOD, OK 4 SERVICE.
